MAUDE Adverse Event Report: SynCardia Systems, LLC SynCardia Freedom Onboard Battery

SynCardia Systems, LLC SynCardia Freedom Onboard Battery
Catalog Number P/N 295025-001
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per hospital staff, freedom onboard battery s/n (b)(6) will not charge.Battery has been placed in multiple charging ports on charger and reportedly will not charge.No adverse impact to patient reported.

Brand Name
SynCardia Freedom Onboard Battery
Common Device Name
Battery
Manufacturer (Section D)
SynCardia Systems, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SynCardia Systems, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
michael larsen
1992 e silverlake road
tucson, AZ 85713
+1(520)545-1234
MDR Report Key50790148
Report Number3003761017-2025-00104
Device Sequence Number10570912
Product Code LOZ
UDI-Device Identifier00858000003084
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2026
Device Catalogue NumberP/N 295025-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown